Volume 13, Number 4
Preview Issue Next Issue

Purchase

Z. Huang

J. Comp. Math., 13 (1995), pp. 291-305

Preview Purchase PDF 0 75 Article preview

Purchase

G. Q. Han and L. Q. Zhang

J. Comp. Math., 13 (1995), pp. 306-314

Preview Purchase PDF 0 69 Article preview

Purchase

Y. Q. Huang and Y. X. Li

J. Comp. Math., 13 (1995), pp. 315-324

Preview Purchase PDF 1 65 Article preview

Purchase

J. C. Sun and Tony F. Chan

J. Comp. Math., 13 (1995), pp. 325-336

Preview Purchase PDF 0 67 Article preview

Purchase

H. J. Tian

J. Comp. Math., 13 (1995), pp. 337-342

Preview Purchase PDF 0 66 Article preview

Purchase

Z. X. Luo

J. Comp. Math., 13 (1995), pp. 343-350

Preview Purchase PDF 0 68 Article preview

Purchase

Y. H. Zeng

J. Comp. Math., 13 (1995), pp. 351-356

Preview Purchase PDF 0 68 Article preview

Purchase

D. Sun

J. Comp. Math., 13 (1995), pp. 357-368

Preview Purchase PDF 0 65 Article preview

Purchase

Z. Z. Bai, D. R. Wang and D. J. Evans

J. Comp. Math., 13 (1995), pp. 369-386

Preview Purchase PDF 0 62 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80